Chemo acne

Highlighted
Visitor

Chemo acne

I'm 3 rounds in with 5fu chemotherapy. My skin is full of pimples on my face, in my hair, my chest, my back, my butt cheeks. My mouth is starting to feel more sensitive. I have 3 more rounds before my next scan to see how I'm traveling and how effective the chemotherapy is. Can I use kenacomb cream for the pimples? 

1 REPLY 1
Highlighted
Cancer Council Team

Re: Chemo acne

Hello @Rhi1983 and welcome!

 

Sorry to hear you've been experiencing acne. Has your doctor or oncologist prescribed kenacomb?

 

Has anyone else out there experienced acne as a side effect?

 

-Kate

Cancer Council Online Community Manager

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.